MathSciNet Relay Station
MathSciNet bibliographic data
MR2159769 06C15 (03G12 06A11 46N50 81P10)
Wilce, Alexander Compact orthoalgebras. Proc. Amer. Math. Soc. 133 (2005), no. 10, 2911–2920.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement